Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 23, 2016, 2:49 PM EDT for Madison County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 23, 2016, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 126 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 908 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555
WWUS82 KFFC 231849
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT SAT JUL 23 2016
GAZ024-025-027-231915-
MADISON GA-BANKS GA-JACKSON GA-
249 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 315 PM EDT...
AT 249 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 7 MILES
NORTHWEST OF DANIELSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...NICHOLSON...COLBERT...ILA...HULL...NEESE...
DIAMOND HILL AND POCATALIGO.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8329
3424 8324 3425 8320 3424 8317 3426 8314
3423 8308 3401 8320 3401 8330 3404 8336
3404 8339 3403 8339 3402 8342 3421 8352
3430 8337
TIME...MOT...LOC 1849Z 033DEG 13KT 3422 8327
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:45 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 23, 1:45 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 145 PM EDT SAT JUL 23 2016 .SHORT TERM /Tonight through Sunday Night/... The morning sounding showed ample deep layer moisture and moderate instability... with 1.7 pws and around 2500-3000 J/KG of afternoon cape. This coupled with a weak upper disturbance settling over north GA has resulted in scattered to numerous showers and thunderstorms already developing across most of north GA. Although this convection will be strong at times... no expecting much severe storm threat as some warm air in the upper mid levels should help hold most convection down just below severe limits this afternoon and evening... with the main threats being wind gusts in the 35-45 mph range... very heavy rain due to slow moving storms and cloud to ground lightning. These storms should gradually dissipate through mid to late evening with loss of daytime heating... and although cannot rule out an isolated shower or storm overnight... will likely show NIL pops after midnight. Models show the upper disturbance currently over MS-AL- GA drifting further west on Sunday while another disturbance southeast of the GA coast drifts west across south GA on Sunday. This suggest the greater convective threat on Sunday will be west and south of the forecast area. However... with ample moisture and moderate instabilities still in place... will continue to show at least a 30 percent chance of afternoon and evening storms on Sunday...but severe storms are not expected at this time. Otherwise... see no major changes in temperatures with lows mainly in the 70s and highs in the 90s. Heat Index values of 99 to 103 degrees are expected on Sunday... so no heat advisory is anticipated at this time. 39 .LONG TERM /Monday through Saturday/... No major changes were made to the extended periods. The previous discussion follows. 20 Previous Long Term.../Issued at 315 AM EDT SAT JUL 23 2016/ LONG TERM /Sunday Night through Friday/... The long term starts off with an upper level ridge across the southern Appalachians and an easterly wave moving across FL. The GFS has this wave affecting central GA more than the NAM or European models. At this time think convection will be highly diurnal Sunday evening. The upper level ridge pattern continues for Monday with mainly afternoon showers and storms. Most high temperatures will again be in the 90s except upper 80s for portions of the mountains. The upper ridge moves over the area for Tuesday and Wednesday but slightly weaker and continues to slightly drift S Thursday into Friday. This should continue the pattern of mainly Diurnal showers and storms across the area...favoring the mountains and portions of W GA. Highs in the 90s will continue for most areas and slightly cooler in the mountains. BDL && .AVIATION... 18Z Update... Area radars show numerous showers and thunderstorms across much of north GA... and some of these storms should sag south and traverse the Atlanta and Athens TAF sites through the afternoon. More isolated coverage is expected around CSG and MCN later this afternoon. Convection will greatly diminish by 02-03z Sun. Expect low scattered coverage Sunday afternoon... warranting a prob30 tsra for all taf sites around 19-22z Sun. Winds will be light from the west...southwest around 6-7kts or less through the forecast. //ATL Confidence... 18Z Update... Medium on convection timing and coverage on Sunday. High on remaining elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 97 74 95 / 40 30 20 40 Atlanta 75 94 75 93 / 40 30 20 40 Blairsville 68 90 68 89 / 40 50 20 50 Cartersville 73 95 73 93 / 40 40 20 50 Columbus 75 96 75 95 / 30 30 20 40 Gainesville 74 94 74 93 / 40 40 20 50 Macon 74 97 74 95 / 30 30 20 40 Rome 73 96 73 94 / 40 40 20 50 Peachtree City 73 95 72 93 / 40 30 20 40 Vidalia 75 97 74 95 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jul 23, 11:45 AM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT SAT JUL 23 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG. WEATHER HAZARDS EXPECTED... GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH ANY STRONG STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED...MAINLY IN THE AFTERNOON AND EVENING. ISOLATED STORMS COULD PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 23, 1:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT SAT JUL 23 2016
GAZ006-007-231815-
GILMER GA-FANNIN GA-
146 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND FANNIN
COUNTIES UNTIL 215 PM EDT...
AT 144 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR EPWORTH TO
MORGANTON. THESE STORMS WERE NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE RIDGE...MORGANTON...HIGDON...LOVING...EPWORTH...COLWELL...
HURST...MINERAL BLUFF...HEMP...CULBERSON AND COPPERHILL.
LAT...LON 3495 8418 3493 8416 3492 8414 3480 8417
3476 8429 3481 8445 3495 8455 3499 8445
3499 8414
TIME...MOT...LOC 1744Z 046DEG 4KT 3492 8434Special weather statement, Jul 23, 1:55 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SAT JUL 23 2016
GAZ023-025-231830-
JACKSON GA-HALL GA-
155 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON AND SOUTHERN HALL
COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...A STRONG THUNDERSTORM WAS NEAR OAKWOOD...MOVING EAST
AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...BRASELTON...OAKWOOD...TALMO...CANDLER...ROAD ATLANTA-
LANIER SPEEDWAY AND CHESTNUT MOUNTAIN.
LAT...LON 3415 8390 3425 8388 3428 8375 3419 8371
3411 8376
TIME...MOT...LOC 1754Z 283DEG 4KT 3421 8381Special weather statement, Jul 23, 2:18 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT SAT JUL 23 2016
GAZ012-020-021-231845-
GORDON GA-BARTOW GA-CHEROKEE GA-
218 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON...
NORTHEASTERN BARTOW AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 245 PM
EDT...
AT 218 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITE...OR 13 MILES
NORTH OF CARTERSVILLE...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...ADAIRSVILLE...WHITE...FAIRMOUNT...PINE
LOG...FUNKHOUSER AND FOLSOM.
LAT...LON 3428 8488 3439 8488 3445 8470 3433 8456
3421 8469
TIME...MOT...LOC 1818Z 274DEG 6KT 3436 8479Special weather statement, Jul 23, 2:30 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT SAT JUL 23 2016
GAZ023-034-231900-
GWINNETT GA-HALL GA-
230 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT AND
SOUTHWESTERN HALL COUNTIES UNTIL 300 PM EDT...
AT 230 PM EDT...A STRONG THUNDERSTORM WAS OVER BUFORD...OR 10 MILES
NORTH OF LAWRENCEVILLE...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUGAR
HILL...SUWANEE...BUFORD...BRASELTON...FLOWERY BRANCH...REST HAVEN...
LAKE LANIER ISLANDS...BUFORD DAM-LAKE LANIER PARKS...AQUALAND PARK
AND HOG MOUNTAIN.
LAT...LON 3412 8382 3401 8387 3402 8408 3415 8407
3420 8400 3420 8399 3421 8398 3423 8395
TIME...MOT...LOC 1830Z 264DEG 6KT 3411 8399Special weather statement, Jul 23, 2:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SAT JUL 23 2016
GAZ012-019-020-231900-
GORDON GA-BARTOW GA-FLOYD GA-
234 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GORDON...
NORTHWESTERN BARTOW AND EASTERN FLOYD COUNTIES UNTIL 300 PM EDT...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS OVER SHANNON...OR NEAR
ROME...MOVING EAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...PLAINVILLE...SHANNON...ARMUCHEE AND PINSON.
LAT...LON 3422 8520 3438 8523 3445 8501 3437 8492
3423 8497
TIME...MOT...LOC 1833Z 264DEG 6KT 3433 8511Special weather statement, Jul 23, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT SAT JUL 23 2016
GAZ024-025-027-231915-
MADISON GA-BANKS GA-JACKSON GA-
249 PM EDT SAT JUL 23 2016
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...SOUTHEASTERN BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 315 PM EDT...
AT 249 PM EDT...A STRONG THUNDERSTORM WAS NEAR ILA...OR 7 MILES
NORTHWEST OF DANIELSVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COMMERCE...DANIELSVILLE...NICHOLSON...COLBERT...ILA...HULL...NEESE...
DIAMOND HILL AND POCATALIGO.
LAT...LON 3426 8334 3424 8334 3426 8330 3425 8329
3424 8324 3425 8320 3424 8317 3426 8314
3423 8308 3401 8320 3401 8330 3404 8336
3404 8339 3403 8339 3402 8342 3421 8352
3430 8337
TIME...MOT...LOC 1849Z 033DEG 13KT 3422 8327The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:40 AM EDT | Special Weather Statement | FFC | Lumpkin | 50 min |
| Jul 23, 12:00 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Jul 23, 12:17 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 58 min |
| Jul 23, 12:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jul 23, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 30 min |
| Jul 23, 1:06 PM EDT | Special Weather Statement | FFC | Fannin | 39 min |
| Jul 23, 1:10 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 50 min |
| Jul 23, 1:20 PM EDT | Special Weather Statement | FFC | Walker | 40 min |
| Jul 23, 1:22 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 23, 1:29 PM EDT | Special Weather Statement | FFC | Hall | 46 min |
| Jul 23, 1:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 23, 1:36 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jul 23, 1:42 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jul 23, 1:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Jul 23, 1:55 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 23, 2:18 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 23, 2:30 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 23, 2:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Jul 23, 3:02 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 23, 4:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 25 min |
| Jul 23, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.